On the structure of the set of nonwandering points of a pair of coupled quadratic maps

  • V. A. Dobrynskii


In the plane of parameters, we indicate values for which plane endomorphisms constructed by coupling two identical one-dimensional unimodal quadratic maps have an absorbing domain that contains an attractor and a nontrivial invariant subset of the set of nonwandering points.
How to Cite
Dobrynskii, V. A. “On the Structure of the Set of Nonwandering Points of a Pair of Coupled Quadratic Maps”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 12, Dec. 1999, pp. 1704–1709, https://umj.imath.kiev.ua/index.php/umj/article/view/4773.
Short communications